# SDR SWAA2022050393266

- Difficulty date: April 11, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 45,894 hours, 27,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT FUS. TOILET SERVICE COMPARTMENT. ACCESS PANEL 145AL AT BONDING LEAD ATTACHED POINT / [01] REMOVED BONDING LEAD SCREW FOR ACCESS AT TOILET SERVICE ACCESS PANEL 145AL PER BOEING 737-700 SRM 51-40-02-0G-0.;[02] REMOVED CORROSION AT ACCESS PANEL 145AL AT BONDING LEAD ATTACH POINT. ORIGINAL MATERIAL THICKNESS 0.070'; MATERIAL LOSS 0.030'; REMAINING MATERIAL THICKNESS 0.040'. FOUND OUT OF LIMITS PER 737-700 SRM 52-40-01-1A-4 PARR. 4. FIG. 103. DETAIL D. TOOL MICROMETER B/C 11369 CALIBRATION DUE DATE 08-SEP-2022.;[03] VERIFIED STEP 1; 2;[04] REMOVED AND REPLACED AFT FUS TOILET SERVICE COMPARTMENT ACCESS PANEL145AL; IN REFERENCE B-737 SRM 51-40-02-0G-0. PENDING FOR PAINT AND PLACARD;[05] PAINTED TOILET SERVICE PANEL 145AL PER B737-700 AMM 51-21-72-370-804 / 51-21-73-370-803. INSTALLED PLACARDS AS PER B737-700 AMM 11-00-00-201.;[06] VERIFIED REPLACEMENT & PAINT
